A discrete model for the dynamic propagation of shear bands in a fluid-saturated medium

JAH Rethore, R de Borst, M-A Abellan

    Research output: Contribution to journalArticleScientificpeer-review

    31 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)347-370
    Number of pages24
    JournalInternational Journal for Numerical and Analytical Methods in Geomechanics
    Volume31
    Publication statusPublished - 2007

    Keywords

    • CWTS JFIS < 0.75

    Cite this